Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Homological theory of idempotent ideals

Authors: M. Auslander, M. I. Platzeck and G. Todorov
Journal: Trans. Amer. Math. Soc. 332 (1992), 667-692
MSC: Primary 16G10; Secondary 16D25, 16D90
MathSciNet review: 1052903
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Lambda $ be an artin algebra $ \mathfrak{A}$ and a two-sided ideal of $ \Lambda $. Then $ \mathfrak{A}$ is the trace of a projective $ \Lambda $-module $ P$ in $ \Lambda $. We study how the homological properties of the categories of finitely generated modules over the three rings $ \Lambda /\mathfrak{A}$, $ \Lambda $ and the endomorphism ring of $ P$ are related. We give some applications of the ideas developed in the paper to the study of quasi-hereditary algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16G10, 16D25, 16D90

Retrieve articles in all journals with MSC: 16G10, 16D25, 16D90

Additional Information

PII: S 0002-9947(1992)1052903-5
Keywords: idempotent ideal, projective resolution, quasihereditary algebra
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia